MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA COMPLETE BRAIN IMC PROBE KIT; N/A

INTEGRA NEUROSCICENCS IMPLANTS SA COMPLETE BRAIN IMC PROBE KIT; N/A
Model Number IP2P
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that the complete brain probe (p2peu) did not pass the patient's dura mater but "push it forward." the issue led to an air collection between the skull and dura (the probe seemed to have pushed the dura forward instead of passing through it).There was no bleeding or contusions and the air collection had almost fully resolved (as checked on ct scan of the brain) once the bolt/probe was removed and a new one placed on the contralateral side.A single lumen bolt and icp probe from camino was used to complete the procedure.There was no further patient consequence.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Complete brain probe (p2peu) was not returned for evaluation after three good faith attempts (gfes) were made, thus the complaint is considered unverifiable.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
COMPLETE BRAIN IMC PROBE KIT
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13443690
Report Number9612007-2022-00003
Device Sequence Number17219682
Product Code GWM
UDI-Device Identifier10381780250333
UDI-Public10381780250333
Combination Product (Y/N)N
PMA/510(K) Number
K040235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberIP2P
Device Catalogue NumberIP2PEU
Device Lot Number0220532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/21/2022
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown